Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Workplace and Insurance IssuesWorkplace and Insurance Issues
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stay on disability?
Apr 2, 2010

I want to go back to work however Ive found myself in the VA mental Health Ferris Wheel since applying for disability. This in itself has worn me down staying up with appointments, talking to people who "just don't get it" and finding myself going home shaking my head. Im wondering if there is any way to stop this vicsious cycle and is there hope of returning to work ever? Ive been out for 2 1/2 years, I had menengitis and diagnosed major depression, flat affect, etc. I know Im not healthy due to my HIV and mental health issues but is this really any way to live? I read all these catchy articles claiming HIV is easy to maintain with 1 pill a day...bla bla bla but actually doing it and dealing with side effects is different. How can I possibly think about work when realistically I get in my car drive 2 blocks and have diarrea? Its totally insane. maybe I should get Depends even though Im only 46 and it will help. Oh but the smell at work would get me canned...Im at a loss. Dave

Response from Dr. Henry

In most cases severe diarrhea in the setting of HIV on treatment can be helped after a thorough assessment has determined the most likely contributing factors (HIV meds can contribute so sometimes need to change HIV meds depending on past treatment history and specific situation). Certainly there are some patients who frustratingly continue to feel poorly despite our best efforts but often diligent efforts to improve the symptoms will pay off as new regimens and interventions are tried out in a thoughtful manner. KH



Previous
Insurance Cancellation letter weeks late
Next
RESPONDA PORFAVOR AYUDAME

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement